# SDR PRIA770GF

- Difficulty date: March 13, 2009
- Submitted: March 19, 2009
- Operation: Air carrier
- Aircraft: N770GF
- Make and model: Cessna 650
- Aircraft serial: 6500013
- Aircraft time: 9,439 hours, 6,825 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Landing Gear
- Stage of operation: CL
- How discovered: C
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT WAS DISPATCHED ON A 14CFR PART 135 CHARTER FLIGHT WITH 3 PASSENGERS ON BOARD.  THE AIRCRAFT TOOK OFF BUT WHEN THE LANDING GEAR WAS RETRACTED, THE NOSE GEAR LOCKED, BUT BOTH MAIN GEAR FREE FELL INTO THE DOWN POSITION.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT AND WAS JACKED UP IN HANGAR.  DETAILED INSPECTION REVEALED THAT A WIRE HAD PULLED LOOSE FROM THE PLUG CONNECTOR IN THE RT WHEEL WELL.  FURTHER INVESTIGATION SHOWED THAT ANOTHER WIRE HAD PULLED FREE FROM THE LT UPLOCK SWITCH.  THE WIRES WERE REPINNED AND REINSERTED INTO THE CORRECT LOCATION IN THE UPLOCK SWITCH CONNECTORS.  THE LANDING GEAR WAS CYCLED THROUGH SEVERAL TIMES AND THE AIRCRAFT WAS RETURNED TO SERVICE.  THE AIRCRAFT WAS REMOVED FROM JACKS AND A TEST FLIGHT WAS FLOWN WITHOUT ANY FURTHER PROBLEMS.
